# SDR UPS98227983

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 913-5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK O/B FLANGE RADIUS OF BS 913-5 BETWEEN STR 18A SILL AND W/WELL CEILING LT W/WELL.  REPAIR CARRIED OUT IAW SRS EO B727-5310-1896.
